# SDR P5CA9700293

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 7120 · Engine Mount Section
- Part: Link Bolt
- Condition: Rotated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE - AFT MOUNT - INBOARD TANGENTIAL LINK BOLT HAS ROTATED.  POLAR AIR WORK CARD S1-7121-002 REF AD-96-03-01 COMPLIED WITH.
